# SDR AALA20060313

- Difficulty date: May 18, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FLOOR LEVEL OPPOSITE OF FORWARD LAVATORY INOPERATIVE.  REPLACED PIN AND CONNECTOR FOR EMERGENCY LIGHT AT FLOOR LEVEL OPPOSITE OF FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
